Follow
George Akuchu
George Akuchu
Senior Lecturer, Mathematics Dept, UNN
Verified email at unn.edu.ng - Homepage
Title
Cited by
Cited by
Year
Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces
MO Osilike, SC Aniagbosor, BG Akuchu
Panamerican Mathematical Journal 12 (2), 77-88, 2002
1832002
Demiclosedness principle and convergence theorems for k-strictly asymptotically pseudocontractive maps
MO Osilike, A Udomene, DI Igbokwe, BG Akuchu
Journal of Mathematical Analysis and Applications 326 (2), 1334-1345, 2007
622007
Common fixed points of a finite family of asymptotically pseudocontractive maps
MO Osilike, BG Akuchu
Fixed Point Theory and Applications 2004, 1-8, 2004
292004
Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces, Panamerican Math
MO Osilike, SC Aniagbosor, BG Akuchu
J 12 (2), 77-88, 2002
52002
A monotonicity condition for strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces
AB George, CA Nse
Appl. Math 5, 2195-2198, 2014
4*2014
Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces
BG Akuchu
Adv. Fixed Point Theory 4 (3), 415-419, 2014
42014
Weak and strong convergence of the Ishikawa iterative sequence to fixed points of Lipschitz pseudocontractive maps in Hilbert spaces
AB George
Adv. Fixed Point Theory 5 (2), 147-157, 2015
12015
On the Proof of the Analytic Form of the Hahn Banach Theorem in Real Linear Spaces
BG Akuchu
International Mathematical Forum 9 (30), 1423-1426, 2014
12014
Convergence of an inertial-type Krasnosel’skii-Mann-type iterative sequence to fixed points of nonexpansive mappings in Hilbert spaces
BG Akuchu
Adv. Fixed Point Theory 11, Article ID 12, 2021
2021
Re-visiting the Proofs of the Geometric Forms of the Hahn Banach Theorem Concerning the Separation of Convex Sets
BG Akuchu, KT Nwigbo
International Journal of Mathematical Analysis 15 (5), 239-244, 2021
2021
Convergence Results for a Modified Inertial-Type Krasnosel’skii-Mann Algorithm to Fixed Points of Asymptotically Nonexpansive Mappings in Hilbert Spaces
BG Akuchu, KT Nwigbo, EC Godwin
International Journal of Mathematical Analysis 15 (5), 231-238, 2021
2021
Some Comments on the Recent Results of Kraikaew and Saejung Concerning Solutions of the Split Common Fixed Point Problem
BG Akuchu, KT Nwigbo
International Journal of Mathematical Analysis 15 (2), 95-99, 2021
2021
Strong Convergence Results for Continuous Hemicontractive Mappings in Hilbert Spaces
BG Akuchu, AO Okoro, KT Nwigbo, PC Chukwuyere
Communications in Mathematics and Applications 11 (1), 113, 2020
2020
Control Conditions for Approximation of Fixed Points of the Recently Introduced Classes of Multivalued Demicontractive and Multivalued Hemicontractive Mappings in Hilbert Spaces
BG Akuchu, AO Okoro, PC Chukwunyere
International Journal of Mathematical Analysis 12 (8), 375-389, 2018
2018
Approximation of Fixed Points of Multivalued Demicontractive and Multivalued Hemicontractive Mappings in Hilbert Spaces
BG Akuchu
International Journal of Scientific & Engineering Research, 2016
2016
WEAK AND STRONG CONVERGENCE RESULTS FOR CERTAIN CLASSES OF MULTIVALUED MAPPINGS IN HILBERT SPACES
BG Akuchu, CA Nse
International Journal of Functional Analysis, Operator Theory & Applications …, 2014
2014
Convergence Theorems for a Finite Family of Relatively Quasi-Nonexpansive Mappings and System of Equilibrium Problems
BG Akuchu
International Mathematical Forum, 2014
2014
On a Reversed Maruster-type Inequality and Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces
BG Akuchu
International Mathematical Forum 9 (14), 689-693, 2014
2014
FIXED POINT THEOREMS FOR k-LIPSCHITZIAN AND FIRMLY k-LIPSCHITZIAN 2-ROTATIVE MAPS
MO OSILIKE, BG AKUCHUš
Fixed Point Theory and Applications 5, 97-108, 2004
2004
Convergence of the Ishikawa Iterative Sequence to Fixed Points of Lipschitz Pseudocontrative Maps in Hilbert Spaces
BG Akuchu
The system can't perform the operation now. Try again later.
Articles 1–20